# SDR RAIA950234

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC239
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 7G284
- Condition: Failed
- Location: Rt Mlg Ww
- Part time: 23,937 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7543 - THE RT HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  MAINTENANCE REPLACED RT HYDRAULIC LOW PRESSURE SWITCH.  SYSTEM AND LEAK CHECK GOOD.  (W)
